Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Got Seborrheic dermatitis due hair coloring. How to treat this?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
a)colored hair many times got Sebhorrheic dermatities due to that, dont know how to treat that.
Posted Sun, 15 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 25 hours later
Brief Answer: Seborrheic dermatitis treatment Detailed Answer: Hi XXXXXXX , I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now first of all, I would like to tell you that coloring of hair does not lead to development of seborrheic dermatitis. It can occur of its own. As far as the treatment of the same is concerned , you need to apply a topical steroid lotion containing beclomethasone to the root of hair twice a day. You can buy something like zydip lotion. In addition, take tablet fluconazole 150 mg once a week for some four weeks. Use an anti dandruff shampoo like scalpe shampoo twice a week. After application to hair, leave it for five minutes before rinsing it off. Avoid using hair oil. You can any hair conditioners. Dandruff has a tendency to keep coming back in certain people. So once it is gone, you can stop all the other medicines but keep using the anti dandruff shampoo atleast once weekly. Hope it helps If you need any clarifications, please ask. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor